# SDR QXEA200301569

- Difficulty date: December 15, 2003
- Submitted: December 19, 2003
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4053
- Aircraft time: 4,736 hours, 5,412 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CHECK FIRE DETECTION WARNING LIGHT ILLUMINATED EN ROUTE ALONG WITH RT SIDE A AND B ILLUMINATED. REMOVED AND REPLACED FIRE DETECTOR WIRE HARNESS. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
